# SDR ASAA1057867

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 14,814 hours, 4,288 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 4735975
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DETECTION LOOP "A" WILL NOT TEST.  VERIFIED "A" LOOP IN AFT CARGO PIT WON'T TEST.  PULLED AND COLLARD C/B'S AT P18 3 C18 & C19.  CLEANED "A" LOOP DETECTOR ASSY IN AFT CARGO PIT REF MM 26 16 01.  RESET C/B'S AND OPS TEST NORMAL REF MM 26 16 00.
